# SDR SIMA960081

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 012
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Box
- Part number: C2458900
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG - FLT 4020 - RIGHT MAIN GEAR WILL NOT LOCK UP TO THE RETRACT POSITION DURING CLIMB.  CONTINUED FLIGHT WITHOUT FURTHER MECHANICAL INCIDENT - DIVERTED TO RFD PER WEATHER.  RFD MAINTENANCE REPLACED RIGHT MLG UPLOCK BOX.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
